eCite Digital Repository

Comment: Increased sensitivity to warfarin after heart valve replacement

Citation

Bereznicki, LRE and Jackson, SL, Comment: Increased sensitivity to warfarin after heart valve replacement, The Annals of Pharmacotherapy, 40, (7) pp. 1476-1477. ISSN 1060-0280 (2007) [Letter or Note in Journal]


Preview
PDF
Pending copyright assessment - Request a copy
76Kb
  

DOI: doi:10.1345/aph.1G407a

Item Details

Item Type:Letter or Note in Journal
Research Division:Medical and Health Sciences
Research Group:Public Health and Health Services
Research Field:Public Health and Health Services not elsewhere classified
Objective Division:Health
Objective Group:Public Health (excl. Specific Population Health)
Objective Field:Preventive Medicine
Author:Bereznicki, LRE (Associate Professor Luke Bereznicki)
Author:Jackson, SL (Dr Shane Jackson)
ID Code:44565
Year Published:2007
Deposited By:Pharmacy
Deposited On:2007-06-07
Last Modified:2015-09-07
Downloads:0

Repository Staff Only: item control page